MENU

You are here

Publications

Export 1558 results:
Journal Article
Baldi P, Berti M. Periodic solutions of nonlinear wave equations for asymptotically full measure sets of frequencies. Atti della Accademia Nazionale dei Lincei, Classe di Scienze Fisiche, Matematiche e Naturali, Rendiconti Lincei Matematica e Applicazioni. 2006 ;17:257-277.
Berti M, Bolle P. Periodic solutions of nonlinear wave equations with general nonlinearities. Comm.Math.Phys. 243 (2003) no.2, 315 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1648
Berti M, Biasco L. Periodic solutions of nonlinear wave equations with non-monotone forcing terms. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 16 (2005), no. 2, 117-124 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/4581
Boscaggin A. Periodic solutions to superlinear planar Hamiltonian systems. Portugaliae Mathematica. 2012 ;69:127–141.
Agostinelli D, Alouges F, DeSimone A. Peristaltic Waves as Optimal Gaits in Metameric Bio-Inspired Robots. Frontiers in Robotics and AI [Internet]. 2018 ;5. Available from: https://doi.org/10.3389/frobt.2018.00099
Fonda A, Gidoni P. A permanence theorem for local dynamical systems. Nonlinear Analysis: Theory, Methods & Applications [Internet]. 2015 ;121:73 - 81. Available from: http://www.sciencedirect.com/science/article/pii/S0362546X14003332
Ambrosetti A, Garcia Azorero J, Peral I. Perturbation of $\Delta u+u^(N+2)/(N-2)=0$, the scalar curvature problem in $R^N$, and related topics. J. Funct. Anal. 165 (1999) 117-149 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3255
Tanturri F. Pfaffian representations of cubic surfaces. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34688
Mazzolini M, Facchetti G, Andolfi L, R. Zaccaria P, Tuccio S, Treud J, Altafini C, Di Fabrizio EM, Lazzarino M, Rapp G, et al. The phototransduction machinery in the rod outer segment has a strong efficacy gradient. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/35157
Mazzocco M. Picard and Chazy solutions to the Painlevé VI equation. Math. Ann. 321 (2001) 157-195 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3118
Arici F, Kaad J, Landi G. Pimsner algebras and Gysin sequences from principal circle actions. Journal of Noncommutative Geometry [Internet]. 2016 ;10:29–64. Available from: http://hdl.handle.net/2066/162951
Boscaggin A, Garrione M. Planar Hamiltonian systems at resonance: the Ahmad–Lazer–Paul condition. Nonlinear Differential Equations and Applications NoDEA [Internet]. 2013 ;20:825–843. Available from: https://doi.org/10.1007/s00030-012-0181-2
Musina R. Planar loops with prescribed curvature: existence, multiplicity and uniqueness results. Proceedings of the American Mathematical Society 139 (2011) 4445-4459 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3842
Lorenzi S, Cammi A, Luzzi L, Rozza G. POD-Galerkin Method for Finite Volume Approximation of Navier-Stokes and RANS Equations. 2016 .
Stabile G, Hijazi S, Mola A, Lorenzi S, Rozza G. POD-Galerkin reduced order methods for CFD using Finite Volume Discretisation: vortex shedding around a circular cylinder. Communications in Applied and Industrial Mathematics [Internet]. 2017 ;8:210–236. Available from: https://doi.org/10.1515/caim-2017-0011
Busto S, Stabile G, Rozza G, Vázquez-Cendón ME. POD-Galerkin reduced order methods for combined Navier-Stokes transport equations based on a hybrid FV-FE solver. Computers & Mathematics with Applications [Internet]. 2019 . Available from: https://arxiv.org/abs/1810.07999
Ballarin F, Rozza G. POD–Galerkin monolithic reduced order models for parametrized fluid-structure interaction problems. International Journal Numerical Methods for Fluids. 2016 .
Dabrowski L, Piacitelli G. Poincaré covariance and κ-Minkowski spacetime. Physics Letters A 375 (2011) 3496-3498 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3893
Bruzzo U, Poghossian R, Tanzini A. Poincaré polynomial of moduli spaces of framed sheaves on (stacky) Hirzebruch surfaces. Communications in Mathematical Physics 304 (2011) 395-409 [Internet]. 2011 ;304(2):395-409. Available from: http://hdl.handle.net/1963/3738
Michelangeli A, Scandone R. Point-Like Perturbed Fractional Laplacians Through Shrinking Potentials of Finite Range. Complex Analysis and Operator Theory [Internet]. 2019 . Available from: https://doi.org/10.1007/s11785-019-00927-w
Dal Maso G, Mosco U, Vivaldi MA. A pointwise regularity theory for the two-obstacle problem. Acta Math. 163 (1989), no. 1-2, 57-107 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/643
Falqui G, Pedroni M. On a Poisson reduction for Gel\\\'fand-Zakharevich manifolds. Rep.Math.Phys.50 (2002), no.3, 395 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1602
Guzzetti D. Poles Distribution of PVI Transcendents close to a Critical Point (summer 2011). Physica D: Nonlinear Phenomena, Volume 241, Issue 23-24, 1 December 2012, Pages 2188-2203 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6526
Masoero D. Poles of Integrale Tritronquee and Anharmonic Oscillators. Asymptotic localization from WKB analysis. Nonlinearity. vol. 23, (2010), page 2501-2507 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3841
Boscaggin A, Zanolin F. Positive periodic solutions of second order nonlinear equations with indefinite weight: Multiplicity results and complex dynamics. Journal of Differential Equations [Internet]. 2012 ;252:2922 - 2950. Available from: http://www.sciencedirect.com/science/article/pii/S0022039611003883

Pages

Sign in